MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO LUNG; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO LUNG; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 173051
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
According to the reporter an issue occurred during preparation for a wedge / segmental resection procedure.The jaws of the device were checked and it was noted that they would not open or close.The device was not used on the patient.The procedure was completed with another device.
 
Additional Manufacturer Narrative
Additional information: if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO LUNG
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7085819
Report Number2647580-2017-08368
Device Sequence Number16458780
Product Code GET
UDI-Device Identifier20884523000785
UDI-Public20884523000785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K904578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number173051
Device Catalogue Number173051
Device Lot NumberP6H0381X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer01/23/2018
02/21/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date02/02/2018
03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1